# SDR SIMA20140605001

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 29,412 hours, 25,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 109525
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS2 CHECK FOUND FLOOR EMER LIGHTS AT THE REAR OF THE PAX CABIN INOPERATIVE.  R & R BATTERY POWER SUPPLY NR 4 IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.
